Geometriae Dedicata

, Volume 23, Issue 3, pp 259–290

Degenerate manifolds

  • Demir N. Kupeli
Article

DOI: 10.1007/BF00181313

Cite this article as:
Kupeli, D.N. Geom Dedicata (1987) 23: 259. doi:10.1007/BF00181313

Abstract

A geometric structure of manifolds with singular semi-Riemannian metrics is studied.

Copyright information

© D. Reidel Publishing Company 1987

Authors and Affiliations

  • Demir N. Kupeli
    • 1
  1. 1.Department of MathematicsUniversity of Alabama at BirminghamBirminghamUSA